# SDR LR7A2022011903076

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,503 hours, 35,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS39973
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB3200, FOUND LH MLG FS597 BEAM FITTING CORRODED AT LBL61.6-67, WL146. / REPAIRED IAW LAC MEA 382-53-22-001.    NR#1000669804.
